Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Heavy Dosage of medicine,gastritis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
Doctor :   hi
User :   hello
User :   I had a problem last month... took more dose of restyl 25mg tablet..
User :   will it give any side effect..
Doctor :   ok
Doctor :   yes
Doctor :   dependence
User :   i had over 15 tablets in frustration and its been taken out with in 45 mins..
Doctor :   drug dependence
Doctor :   then u need to rush to hospital
User :   that is Restyl 25mg... sleeping pills
Doctor :   immediately
User :   yeah. i did the same..
User :   from that day onwards i lost some sharpness ... i could not able to concentrate on any work,,
User :   i am a software engineer.. i could nt keep my full effort
Doctor :   that hang over should have been
Doctor :   over by this time
User :   aha...
User :   but i could find some diff.. i could not able to respond to any task easily..
Doctor :   i didnt get u
User :   i dt know whether it is mind set or some thing deff..
User :   So are u sure that no more side effects its been taken out within 45 mins..
Doctor :   yes
Doctor :   as of now
Doctor :   now
Doctor :   since it was 1 month back
User :   ok thanks...
Doctor :   ur welcome
User :   can i chat with u regarding other problem
User :   are u there.
Doctor :   sure anytime
User :   I am having some other problem.. i use to get more pain in jaws and i could not able to move around 1 to 2 mins..
Doctor :   ok
Doctor :   since when
User :   from last 2-3 yrs ..
User :   sudden chest pain also...
Doctor :   did u consult any physician for ur problem
Doctor :   do u get sweating
User :   no i didnt..
User :   more sweating..
Doctor :   ok
Doctor :   get a ecg done
Doctor :   if that is the case
Doctor :   ok
Doctor :   is the chest of urs is related to food?
Doctor :   intake
User :   oh...
User :   whenever i feel tense abt anything i will be lot of pain in chest... but i can move .. its a kind of tension..
Doctor :   ok
Doctor :   how old are u
Doctor :   yes
Doctor :   de stress urself
Doctor :   join for yoga
Doctor :   get a ECG done
Doctor :   dont ignore chest pain
User :   i am only 26yrs old..
Doctor :   get a ecg done
Doctor :   dont think about past
Doctor :   move ahead
Doctor :   if u have problem ask for help
Doctor :   like talk to ur close friends
User :   do u think its related to heart attack.. bec i feel the same sometimes.. but if it really kind of heart attack i should not live right.. bec i got more than 10 times..
Doctor :   it can be due to stress
Doctor :   or gastritis
Doctor :   cardiac causes
Doctor :   but we need to know the cause
Doctor :   for that u need to consult physician
Doctor :   if ur smoker quit smoking
User :   i wont smoke or drink..
Doctor :   so thats the reason i suggested u to get ECG
Doctor :   good
Doctor :   at ur age it is unlikely
User :   i had gastric problem.. i will leave more gas sometimes.
Doctor :   but still we dont have to take any chance
Doctor :   ok
Doctor :   so r u taking any medicine for that
User :   ok can i consult u ..
Doctor :   gastritis i mean
Doctor :   we provide online consultation
Doctor :   and refer u to doctor near to ur place
User :   ok
Doctor :   confirm ur details
User :   yeah
Doctor :   when would u like to have appointment
Doctor :   which day
User :   Sat or sunday would be better
Doctor :   ok
Doctor :   One of our doctors will get back to you soon with all the relevant details and you can take the healthiest decision
Doctor :   anything else u want to know
Doctor :   about
User :   k
User :   nothing..
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
User :   thank u
Doctor :   have a nice day
Doctor :   ur welcome
Doctor :   bye for now
Doctor :   hi
User :   hi
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor